# SDR USAA2012010900007

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 30,892 hours, 19,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2424
- Condition: Faulty
- Location: Cabin
- Part time: 33,764 hours, 19,210 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK, FOUND EMERGENCY POWER SUPPLY UNIT (EPSU) RIGHT SIDE MID CABIN FAULTED.  REMOVED AND REPLACED RIGHT AFT EMERGENCY POWER SUPPLY UNIT (12WL) AND SIDE WALL TO SEAT WIRE HARNESS ROW 8 & 10 ABC & DEF PER AMM 33-51-400.
